Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Does evans syndrome causes redness in face and sun burns?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 2836 Questions
Question
My son has what looks like a constant sunburn on his arms at all times, he also is very red in the face. He suffers from XXXXXXX Syndrome and ITP. He is currently undergoing Gata2 mutation testing. Is any of this related? What could be the cause?
Posted Tue, 19 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Gaurav Patel 11 hours later
Brief Answer:
Yes, they are related. Exact cause is not known.

Detailed Answer:
Hi,

Thank you for your query.

I can understand your concern regarding your son’s health issue.
Constant sunburn on his arm and red face indicate photo sensitive disease most probably SLE.
In many case SLE and XXXXXXX syndrome are related.
Cause of this condition is not very clear but genetic and auto immune play major role.
He must apply sunscreen with 50 SPF regularly and try to avoid sun exposure.

I want to know following detail so I can answer precisely.
- Is there any family history of the similar disease?
- Which medicine he is taking?
- Since how long he has this problem?
- Which other reports he has undergone?

Let me know if you have any other query.
Waiting for your reply
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor